Alert archive / Oklahoma / Red Flag Warnings in 2011

Red Flag Warning 14, NWS Norman, OK

April 8, 201113 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this red flag warning at Apr 8, 2011, 4:59 AM CDT for 13 counties in Oklahoma; 5 counties in Texas. It took effect at Apr 8, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2011, 4:59 AM CDT (09:59 UTC)
In effect from
Apr 8, 2011, 12:00 PM CDT
Expired
Apr 8, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Norman, OK

Counties Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 84 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3227 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WWUS84 KOUN 080959
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
459 AM CDT FRI APR 8 2011

OKZ011-017-023-038-081100-
/O.CAN.KOUN.FW.A.0016.110408T1700Z-110409T0200Z/
MAJOR-BLAINE-CADDO-COMANCHE-
459 AM CDT FRI APR 8 2011

...FIRE WEATHER WATCH IS CANCELLED FOR MAJOR... BLAINE... CADDO
AND COMANCHE COUNTIES...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FIRE
WEATHER WATCH FOR MAJOR... BLAINE... CADDO AND COMANCHE COUNTIES
AS SUSTAINED WIND SPEEDS ARE EXPECTED TO BE BELOW 20 MPH AND
HUMIDITIES GREATER THAN 20 PERCENT. HOWEVER FIRE DANGER REMAINS 
VERY HIGH AND CAUTION IS URGED TO PREVENT THE START OR SPREAD OF
WILDFIRES.

$$

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-081800-
/O.UPG.KOUN.FW.A.0016.110408T1700Z-110409T0200Z/
/O.NEW.KOUN.FW.W.0014.110408T1700Z-110409T0200Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
459 AM CDT FRI APR 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR VERY WARM... DRY AND BREEZY CONDITIONS OVER
PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... *

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST 20 TO 25 MPH.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...UPPER 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  BURNING IS DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. TAKE PRECAUTIONS TO
AVOID THE START AND SPREAD OF WILDFIRES. REPORT SMOKE OR FIRE TO
YOUR LOCAL FIRE DEPARTMENT.

&&

$$

TXZ088-081800-
/O.NEW.KOUN.FW.W.0014.110408T1700Z-110409T0200Z/
BAYLOR-
459 AM CDT FRI APR 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING FOR VERY WARM... DRY AND BREEZY CONDITIONS OVER BAYLOR COUNTY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING.

* WIND...SW 15 TO 25 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* TEMPERATURE...LOW TO MID 90S. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. TAKE PRECAUTIONS TO
AVOID THE START AND SPREAD OF WILDFIRES. REPORT SMOKE OR FIRE TO
YOUR LOCAL FIRE DEPARTMENT.

&&

$$
1 follow-up statement
302 
WWUS84 KOUN 081945
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT FRI APR 8 2011

OKZ004-009-010-014>016-021-022-033>037-TXZ083>085-087-088-090345-
/O.NEW.KOUN.FW.A.0017.110409T1800Z-110410T0100Z/
/O.NEW.KOUN.FW.A.0018.110410T1600Z-110411T0300Z/
/O.CON.KOUN.FW.W.0014.000000T0000Z-110409T0200Z/
HARPER-ELLIS-WOODWARD-ROGER MILLS-DEWEY-CUSTER-BECKHAM-WASHITA-
HARMON-GREER-KIOWA-JACKSON-TILLMAN-HARDEMAN-FOARD-WILBARGER-KNOX-
BAYLOR-
245 PM CDT FRI APR 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM
SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS
IN EFFECT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 MPH...STRONGER ON SUNDAY.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...UPPER 80S TO MID 90S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR 
  BURNING IS DISCOURAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FIRES MAY START EASILY AND SPREAD RAPIDLY. TAKE PRECAUTIONS TO
AVOID THE START AND SPREAD OF WILDFIRES. REPORT SMOKE OR FIRE TO
YOUR LOCAL FIRE DEPARTMENT.

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$

OKZ005-090345-
/O.NEW.KOUN.FW.A.0017.110409T1800Z-110410T0100Z/
/O.NEW.KOUN.FW.A.0018.110410T1600Z-110411T0300Z/
WOODS-
245 PM CDT FRI APR 8 2011

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR NORTHWEST OKLAHOMA...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR NORTHWEST OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM
SUNDAY MORNING THROUGH SUNDAY EVENING. 

* WIND...15 TO 25 MPH ON SATURDAY...STRONGER ON SUNDAY.

* HUMIDITY...15 TO 20 PERCENT.

* TEMPERATURE...LOWER 90S ON SATURDAY...COOLER ON SUNDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$

OKZ006>008-011>013-017>020-023>030-038>041-044>046-050-TXZ086-089-
090-090345-
/O.NEW.KOUN.FW.A.0018.110410T1600Z-110411T0300Z/
ALFALFA-GRANT-KAY-MAJOR-GARFIELD-NOBLE-BLAINE-KINGFISHER-LOGAN-
PAYNE-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-COMANCHE-STEPHENS-GARVIN-MURRAY-COTTON-JEFFERSON-
CARTER-LOVE-WICHITA-ARCHER-CLAY-
245 PM CDT FRI APR 8 2011

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR MUCH OF OKLAHOMA...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING. THE ADVERSE WEATHER CONDITIONS WILL BEGIN EARLIER IN THE
DAY IN WESTERN OKLAHOMA...AND LATER IN CENTRAL AND EASTERN
OKLAHOMA.

* WIND...20 TO 35 MPH...WITH STRONGER GUSTS.

* HUMIDITY...10 TO 20 PERCENT.

* TEMPERATURE...UPPER 70S TO MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR WEATHER FORECASTS AND INFORMATION.

&&

$$

CMS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Apr 8, 4:35 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 8, 4:35 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
435 AM CDT FRI APR 8 2011

.DISCUSSION...
LOW CLOUDS FROM TX HAVE MOVED INTO FAR SE PART OF THE CWA EARLY
THIS MORNING. WHILE THE MODELS EXPAND THE CLOUDS OVER MUCH OF THE
AREA AROUND SUNRISE... VEERED FLOW AROUND 850 MB APPEARS TO
BE SLOWING THE NWWD PROGRESS... ALTHOUGH CLOUDS MAY DEVELOP OVER
THE REGION AROUND SUNRISE RATHER THAN BEING ADVECTED IN.
MEANWHILE... A WEAK COLD FRONT HAS SLIPPED INTO NORTHERN OK LIKELY
IN RESPONSE TO A WEAK SHORT WAVE THAT MOVED THROUGH THE CENTRAL
PLAINS. SATELLITE INDICATES SOME LOW CLOUDS AND FOG NUDGING INTO
THE FAR NW. THE FRONT IS EXPECTED TO MOVE BACK NORTH INTO KS BY
AROUND MIDDAY.

HAVE CONVERTED MUCH OF THE FIRE WEATHER WATCH INTO A RED FLAG WARNING
FOR WESTERN PORTIONS OF OK AND NORTH TEXAS FOR TODAY AS A DRYLINE
IS EXPECTED TO BE SITUATED OVER WESTERN PORTIONS OF THE CWA.
ALTHOUGH HUMIDITIES AND WINDS ARE FORECAST TO BE ON THE MARGINAL
SIDE FOR A WARNING... RECENT MODEL TRENDS HAVE BEEN TO
UNDERFORECAST WIND SPEEDS WHILE NOT GENERATING SUFFICIENT DRYING
IN THE AFTERNOON. WILL ALSO CONTINUE A SLIGHT CHANCE OF STORMS
THIS AFTERNOON AND EVENING NEAR AND AHEAD OF THE DRYLINE. ALTHOUGH
FORCING WILL BE WEAK... HEATING AND WEAK CONVERGENCE COULD LEAD TO
A STORM OR TWO.

FIRE WEATHER CONCERNS WILL PERSIST AGAIN SATURDAY IN THE FAR WEST
AS THE DRYLINE MOVES EAST ONCE AGAIN. A STRONG UPPER SYSTEM LIFTING
OUT OF THE SW US LATE SATURDAY AND SUNDAY WILL PUSH THE DRYLINE
THROUGH MOST OF THE CWA. WHILE A FEW STORMS WILL BE POSSIBLE
AHEAD OF THE DRYLINE... THE BIGGER CONCERN WILL LIKELY BE THE
WILDFIRE POTENTIAL. LATEST MODEL RUNS CONTINUE TO INDICATE HIGH
WINDS AT MID AND UPPER LEVELS MOVING INTO THE SOUTHERN PLAINS ON
SUNDAY WHILE DRY AIR SPREADS IN BEHIND THE DRYLINE. THE SURFACE
PRESSURE GRADIENT IS ALSO FORECAST TO BE RELATIVELY TIGHT ACROSS
THE REGION. STEEP LAPSE RATES BEHIND THE DRYLINE WILL AID IN
TRANSPORTING DRY... HIGH MOMENTUM AIR TO THE SURFACE. A COLD FRONT
SUNDAY EVENING WILL BRING IN GUSTY NW WINDS.

IN THE LONGER TERM... LIGHTER WINDS ARE EXPECTED ON MONDAY BUT
WILL INCREASE ONCE MORE ON TUESDAY. RAIN CHANCES WILL INCREASE
AROUND THE MIDDLE OF THE WEEK OVER MAINLY THE EASTERN HALF OF THE
AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  90  65  90  63 /  20  20  10  30
HOBART OK         90  60  93  58 /  10  10  10  30
WICHITA FALLS TX  95  64  95  66 /  10  10  10  30
GAGE OK           87  56  93  52 /   0  10  10  20
PONCA CITY OK     89  67  88  65 /  20  20  10  30
DURANT OK         87  65  88  69 /  10  10  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     OKZ004-009-010-014>016-021-022-033>037.

TX...RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
     TXZ083>085-087-088.

&&

25/32
Hazardous weather outlook, Apr 8, 4:45 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
445 AM CDT FRI APR 8 2011

OKZ004>048-050>052-TXZ083>090-081700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 AM CDT FRI APR 8 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE CENTRAL THIRD
OF OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. HOWEVER... WIDESPREAD
THUNDERSTORMS AND SEVERE STORMS ARE NOT LIKELY.

DISCUSSION...
DRYLINE WILL MOVE EAST INTO PARTS OF CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS TODAY... WITH MOISTURE INCREASING EAST OF THE DRYLINE.
HEATING AND CONVERGENCE ALONG THE DRYLINE MAY PROVIDE ENOUGH LIFT
FOR A FEW ISOLATED STORMS TO DEVELOP LATE THIS AFTERNOON. HOWEVER...
A CAP WILL MAKE THUNDERSTORM DEVELOPMENT DIFFICULT. IF STORMS DO
DEVELOP... INSTABILITY AND WIND SHEAR COULD BE SUFFICIENT FOR THEM
TO BECOME SEVERE PRODUCING LARGE HAIL AND STRONG WINDS. THE CHANCES
FOR STORMS WILL DIMINISH THIS EVENING SHORTLY AFTER SUNSET.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
THE POTENTIAL FOR WILDFIRES WILL AGAIN RANGE FROM VERY HIGH TO
EXTREME...ESPECIALLY IN THE DRIER AIR ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. A RED FLAG WARNING IS IN EFFECT FOR THAT AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THE DRYLINE WILL EXTEND ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH
TEXAS SATURDAY. ISOLATED STORMS MAY DEVELOP ALONG THE DRYLINE
SATURDAY AFTERNOON. ENOUGH INSTABILITY AND SHEAR IS EXPECTED TO
DEVELOP THAT IF STORMS DO FORM... THEY COULD BECOME SEVERE PRODUCING
LARGE HAIL AND STRONG WINDS. THERE IS A SLIGHT RISK OF SEVERE STORMS
IN PARTS OF NORTHERN OKLAHOMA. THUNDERSTORM CHANCES WILL CONTINUE
SATURDAY NIGHT INTO SUNDAY AS AN UPPER LEVEL STORM SYSTEM APPROACHES
AND MOVES ACROSS THE SOUTHERN AND CENTRAL PLAINS. THERE IS A SLIGHT
RISK FOR SEVERE STORMS ON SUNDAY IN PARTS OF CENTRAL... SOUTH
CENTRAL... AND SOUTHEAST OKLAHOMA. LARGE HAIL AND STRONG WINDS WILL
BE POSSIBLE WITH ANY SEVERE STORMS SATURDAY AND SUNDAY.

THERE WILL BE ANOTHER CHANCE FOR STORMS AROUND THE MIDDLE OF NEXT
WEEK.

OTHER HAZARDOUS WEATHER...
THE POTENTIAL FOR WILDFIRES WILL REMAIN VERY HIGH OR EXTREME THROUGH
THE WEEKEND. SUNDAY...IN PARTICULAR...IS EXPECTED TO BE EXTREMELY
WINDY...VERY WARM...AND VERY DRY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON
TODAY.

MAXWELL

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 2:45 PM CDTFire Weather WatchOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 8 more15 hr
Apr 8, 2:45 PM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 34 more25 hr
Apr 8, 5:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant54 min
Apr 8, 5:38 PM CDTSpecial Weather StatementOUNKay22 min
Apr 8, 5:46 PM CDTSevere Thunderstorm WarningOUNKay, Noble59 min
Apr 8, 6:01 PM CDTSpecial Weather StatementOUNMajor29 min
Apr 8, 6:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Major62 min
Apr 8, 6:25 PM CDTSevere Thunderstorm WarningOUNGrant, Kay50 min
Apr 8, 6:32 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble73 min
Apr 8, 6:44 PM CDTTornado WarningOUNKay31 min

Nearby

Red Flag Warnings in Oklahoma, 2011Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.